155 0

Ternary Jordan ring derivations on Banach ternary algebras: a fixed point approach

Title
Ternary Jordan ring derivations on Banach ternary algebras: a fixed point approach
Author
박춘길
Keywords
Hyers-Ulam stability; ternary ring derivation; Banach ternary algebra; fixed point method; ternary Jordan ring derivation
Issue Date
2016-11
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 5, Page. 829-834
Abstract
Let A be a Banach ternary algebra. An additive mapping D : (A, [ ]) → (A, [ ]) is called a ternary Jordan ring derivation if D([xxx]) = [D(x)xx] + [xD(x)x] + [xxD(x)] for all x ∈ A. In this paper, we prove the Hyers-Ulam stability of ternary Jordan ring derivations on Banach ternary algebras.
URI
http://www.eudoxuspress.com/jocaaa2016.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/101261
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE